# SDR ASAA9580219

- Difficulty date: October 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N966AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49104
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Y1212
- Part time: 38,207 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING 15K CHECK, CORROSION WAS FOUND ON FRAME AND SHEAR TIE AT Y1212, X-1, Z-50.  CORROSION REMOVAL ON SHEAR TIE WAS OUT OF LIMITS.  REMOVED DAMAGED AREA AND INSTALLED NEW PIECES IAW DC-9 SRM 51-10-03, 51-30-02, 51-30-05, 53-14-03 AND 53-01.  (M)
